MathSciNet Relay Station
MathSciNet bibliographic data
MR684498 (84b:49053) 49F20 (53A10)
Morgan, Frank On the singular structure of three-dimensional, area-minimizing surfaces. Trans. Amer. Math. Soc. 276 (1983), no. 1, 137–143.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement